# SDR UALA2011020700632

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 67,243 hours, 25,219 cycles
- Engine: Pwa PW2040
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 1036421
- Part serial: 218
- Condition: Faulty
- Location: Lower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR NOISE REPORTED LT SIDE FWD OF DOOR 3L, CHECK POSITIVE PRESS RELIEF VALVES. MX REPORTED APU PNEUMATIC DUCT LEAKING AT CLAMP LOCATED AT STA 1410 (AFT PIT-LT SIDEWALL). ADJUSTING CLAMP MOVES LEAK TO DIFFERENT POSITION.  FOUND DUCT FLANGE CRACKED AT STA 1420, DUCT RUNS FROM STA.1310-1420,  VERIFIED LEAK WAS NOT FROM DF325 SPLIT DUCT.  ACFT HAS HISTORY OF OVERPRESSURE VALVES TRIPPED AND UPPER VALVE HAS RECENTLY REPLACED. INOPED LOWER CABIN OVERPRESSURE RELIEF VALVE IAW MEL CARD. ALSO BITE BOTH AUTO PRESSURE CONTROLLERS AND VERIFIED NO FAULTS INDICATED. REPLACED LOWER PRESSURE RELIEF VALVE IAW AMM.
